Holder estimates of solutions degenerate nonlinear parabolic equations

Document Type : Research Paper


1 Azerbaijan Architecture and Construction University, Baku, Azerbaijan.

2 Institute of Mathematics and Mechanics of NAS Azerbaijan‎, ‎Baku‎, ‎Azerbaijan.

3 Baku State University‎, ‎Department of Higher Mathematics‎, ‎Baku‎, ‎Azerbaijan.

4 Sumqait State University‎, ‎Sumqait‎, ‎Azerbaijan.


Holder estimates of solutions of initial-boundary problem degenerate nonlinear parabolic equations are obtained. Estimates for solutions and parabolic Harnack inequality are proved. Also, one variant of weighted Poincare inequality is shown.


  • [1]         E. Bombieri and E. Giusti, Harnack inequality for elliptic differential equations on minimal surfaces, Invent Math, 15 (1972), 24-46.
  • [2]         F. Chiarenza and R.Sarapioni, A Harnack inequality for degenerate parabolic equations Comm, Part. Differ. Equations, 9 (1984), 719-749.
  • [3]         G. Di Fazio, Dirichlet problem characterization of regularity , Manuseripta math, 84 (1994), 47-56.
  • [4]         G. Di Fazio, M. S. Fancielo, and Z. Petro, Harnack inequality for degenerate elliptic equations and sum operators, Communication on Pureand Applied Analysis, 14(6) (2015).
  • [5]         G. Di Fazio, M. S. Fancielo, and Z. Petro, Harnack inequality for strongly degenerate elliptic operators with natural growth, E. journal of Differ. Equat., 25 (2018), 65-75.
  • [6]         E. Fabes and N. Carofalo, Parabolic BMO and Harnack inequality, Proc. Amer. Math. Soc., 50(1) (1985), 63-69.
  • [7]         E. Fabes, C. Kenig, and R. Serapioni, The local regularity of solutions of degenerate elliptic equations Comm, Part. Differ. Equations., 7(1) (1982), 77-116.
  • [8]         M. Giaquinta, Introduction to regularity theory for nonlinear elliptic systems, Birk. Verlag, 1993
  • [9]         P. Hajlasz and P. Koskela, Sobolev met Poincare, Mem. Amer. Math. Soc., 688 (2000).
  • [10]       J. Heinonen, T. Kilpelainen, and O. Martio, Potential theory of degenerate elliptic equations, PlaceNameOxford Place TypeUniversity Press, placeCityOxford, 1993.
  • [11]       T. Kuusi, G. Mingione, and K. Nystrom, A boundary Harnack inequality for singular equations of p-parabolic type, Proc. Amer. Math. Soc., 142 (2014), 2705-2719.
  • [12]       J. Kinnunen and N. Shanmugalingam, Regularity of quasi-minimizers on metric spaces, Manuscript Math., 105 (2001), 401-423.
  • [13]       O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uraltseva, Linear and quasilinear equations of parabolic type, M. Nauka, 1967.
  • [14]       J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math., 20 (1967), 231-236.
  • [15]       L. Saloff-Coste, Aspects of Sobolev-type inequalities, London Math. Soc., Lecture Note Ser, 289 (2002).
  • [16]       N. S. Trudinger, Pointwise estimates and quasilinear parabolic equations, Comm. Pure Appl. Math., 21 (1968), 205-226.
  • [17]       V. Vespri, On the local behavior of solutions of a certain class of doubly nonlinear parabolic equations, Manuscript Math., 75 (1992), 65-80.